Authors: Avilés, Antonio
Todorčević, Stevo 
Title: Multiple gaps
Journal: Fundamenta Mathematicae
Volume: 213
Issue: 1
First page: 15
Last page: 42
Issue Date: 18-Jul-2011
Rank: M22
ISSN: 0016-2736
DOI: 10.4064/fm213-1-2
Abstract: 
We study a higher-dimensional version of the standard notion of a gap formed by a finite sequence of ideals of the quotient algebra P(ω)/fin. We examine diérent types of such objects found in P(ω)/fin both from the combinatorial and the descriptive set-theoretic side.
Keywords: Analytic gap | Hausdorff gap | Injective Banach space | Multiple gap
Publisher: Instytut Matematyczny Polskiej Akademii Nauk

Show full item record

SCOPUSTM   
Citations

13
checked on May 27, 2024

Page view(s)

38
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.